Pacific Journal of Mathematics

On simple algebras obtained from homogeneous general Lie triple systems.

Arthur A. Sagle

Article information

Source
Pacific J. Math., Volume 15, Number 4 (1965), 1397-1400.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102995293

Mathematical Reviews number (MathSciNet)
MR0188359

Zentralblatt MATH identifier
0241.17007

Subjects
Primary: 17.30

Citation

Sagle, Arthur A. On simple algebras obtained from homogeneous general Lie triple systems. Pacific J. Math. 15 (1965), no. 4, 1397--1400. https://projecteuclid.org/euclid.pjm/1102995293


Export citation

References

  • [1] A. Sagle, On anti-commutative algebras and general Lie triple systems, to appear in Pacific J. Math.
  • [2] K. Yamaguti, On the Lie triple system and its generalization,J. Sci. Hiroshima University, 21 (1958), 155-160. UNIVERSITY OP CALIFORNIA, LOS ANGELES